2019
Том 71
№ 11

All Issues

Bortey M. S.

Articles: 3
Article (Ukrainian)

Quasiperiodic solutions of linear differential-functional equations in partial derivatives

Bortey M. S., Fodchuk V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 3. - pp. 237–246

Article (Ukrainian)

Asymptotic reducibility of a nonlinear system of differential-functional equations to a linear system of ordinary differential equations

Bortey M. S., Fodchuk V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 5. - pp. 592–602

Article (Ukrainian)

Quasi-periodic solutions of differential-functional equations

Bortey M. S., Fodchuk V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 3. - pp. 352–365